| Model Number |
MMT-523NAL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
07/02/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that they experienced high blood glucose of 400mg/dl at 6pm and then it went low and hour later to 45mg/dl.Patient treated low bg with food and high bg with bolus.Never has had anything happen like this before.Customer declined to check for the presence of leaks or air bubbles in the tubing or reservoir or check settings or programming of pump.Advised to monitor pump and call back if changes occur.Insulin pump will not be returned for analysis.